# SDR ASAA0852828

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,206 hours, 1,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32149721
- Condition: Faulty
- Location: A/C System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE VERY DIFFICULT TO CONTROL IN ALL ZONES.  ACCOMPLISHED FIM 21 61 TASKS 861 862 863 & 864.  FOUND ALL FILTERS WITH HEAVY SEDIMENT.  CLEANED FILTERS AND ACCOMPLISHED MM 21 61 00.  CHECKS OK.  ACCOMPLISHED FIM 21 61 TASK 862E(3C).  NO DEFECTS FOUND, NO FAULTS NOTED.  REPLACED TRIM AIR PRESSURE REGULATOR AND SHUTOFF VALVE.  ACCOMPLISHED TRIM AIR PRSOV ADJUSTMENT TEST AS PRECAUTIONARY ACTION.
